# SDR QXEA9500256

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 8GH00247308
- Condition: Failed
- Location: Cabin
- Component: Dorner
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - AFT CABIN EMERGENCY LIGHT INOP.  BULB WAS REPLACED AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
